EconPapers    
Economics at your fingertips  
 

Existence of equilibrium in OLG economies with increasing returns

Jean-Marc Bonnisseau and Lalaina Rakotonindrainy

Documents de travail du Centre d'Economie de la Sorbonne from Université Panthéon-Sorbonne (Paris 1), Centre d'Economie de la Sorbonne

Abstract: We consider a standard overlapping generation economy with a simple demographic structure with a new cohort of agents at each period with an economic activity extended over two successive periods and finitely many firms active forever. The production possibilities are described by a sequence of production mapping and the main innovation comes from the fact that we allow for increasing returns to scale of more general type of non-convexities. To describe the behavior of the firms, we consider loss-free pricing rules, which covers the case of the average pricing rule, the competitive behavior when the firms have convex production sets, and the competitive behavior with quantity constraints à la Dehez-Drèze. We prove the existence of an equilibrium under assumptions, which are at the same level of generality than the ones for the existence in an exchange economy

Keywords: Overlapping generation model; increasing returns to scale; loss-free pricing rules; equilibrium; existence (search for similar items in EconPapers)
JEL-codes: C62 D50 D62 (search for similar items in EconPapers)
Pages: 17 pages
Date: 2011-11
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
ftp://mse.univ-paris1.fr/pub/mse/CES2011/11070.pdf (application/pdf)

Related works:
Journal Article: Existence of equilibrium in OLG economies with increasing returns (2017) Downloads
Working Paper: Existence of equilibrium in OLG economies with increasing returns (2017)
Working Paper: Existence of equilibrium in OLG economies with increasing returns (2017)
Working Paper: Existence of equilibrium in OLG economies with increasing returns (2011) Downloads
Working Paper: Existence of equilibrium in OLG economies with increasing returns (2011) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mse:cesdoc:11070

Access Statistics for this paper

More papers in Documents de travail du Centre d'Economie de la Sorbonne from Université Panthéon-Sorbonne (Paris 1), Centre d'Economie de la Sorbonne Contact information at EDIRC.
Bibliographic data for series maintained by Lucie Label ().

 
Page updated 2025-04-02
Handle: RePEc:mse:cesdoc:11070